Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 15, Number 1 (2015), 399-413.
Left-orderability and cyclic branched coverings
We provide an alternative proof of a sufficient condition for the fundamental group of the cyclic branched cover of along a prime knot to be left-orderable, which is originally due to Boyer, Gordon and Watson. As an application of this sufficient condition, we show that for any two-bridge knot, with , there are only finitely many cyclic branched covers whose fundamental groups are not left-orderable. This answers a question posed by Da̧bkowski, Przytycki and Togha.
Algebr. Geom. Topol., Volume 15, Number 1 (2015), 399-413.
Received: 3 February 2014
Revised: 25 June 2014
Accepted: 30 June 2014
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hu, Ying. Left-orderability and cyclic branched coverings. Algebr. Geom. Topol. 15 (2015), no. 1, 399--413. doi:10.2140/agt.2015.15.399. https://projecteuclid.org/euclid.agt/1510840916